# SDR DALA12000283123

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 31,398 hours, 16,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT UTILITY AREA BTW FR 67-FR 68Y765 FLOOR SUPPORT CORRODED.  BLENDED FLOOR SUPPORT Y765 FR 67-68 IAW SRM 51-74-00, MAX DEPTH OF REWORK OF NOMINAL THICKNESS .016 MATERIAL LOSE .021, OUT OF LIMITS IAW SRM 53-00-14 FIG 102.  LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-44-11.  REPLACED WITH NEW FLOOR SUPPORT IAW SRM 51-42-11.  PAINTED FASTENERS IAW SRM 51-75-12.
